# SDR DALA1135069866

- Difficulty date: May 17, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Cracked
- Location: Bs 700-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVER WING RBL-44 BETWEEN STA 740 AND 770 WEB TO CENTER TANK ANGLE CRACKED.  NDT MARKED ENDS OF CRACK PER NDT SPM 06-10-01.  GAINED ACCESS AND REMOVED DAMAGED SECTION OF ANGLE FROM STA 700-780 RBL 44.  RECEIVED NEW ANGLE.  INSTALLED NEW ANGLE IAW SRM 51-10-4, 51-30-5 AND CAP SEALED IAW SRM 51-20-0 P-239 16 MAY 11.
